MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Swelling (2091)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report mw5082411 was received from the fda.An investigation has been initiated.
 
Event or Problem Description
Picc located on right upper arm.Swelling noted to arm, ultrasound performed on (b)(6) 2018 that was negative for clot formation @ picc site.On (b)(6) 2018 picc line discontinued and found to have hole in it.
 
Additional Manufacturer Narrative
Review of the returned device revealed a tear between the 13cm and 14cm depth markings and estimated to be approximately 0.887 cm in length.A liquid leak test showed the lumen damage corresponded to the white luer.No leak was observed when flushing the red luer.The wall thicknesses of the lumen were within specifications.The device was manufactured to specifications and all relevant dimensions taken remain within specifications, the root cause of the burst lumen cannot be determined.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8270083
Report Number2518902-2019-00011
Device Sequence Number1616839
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
Report Date (Section F) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMLNH110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/12/2018
Event Location Hospital
Date Report to Manufacturer12/28/2018
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight7